Post to Forum

PLEASE SHARE YOUR JUVEDERM REACTIONS

  • NatashaZ
  • London, H9
  • 2 years ago

Hi! I had my first filler experince yesterday. I got 2ml of Juvederm voluma in my cheeks. The results look ok, not a big difference, infact on cheek looks plumper then the other. However I have been experiencing fatigue, headache , blurry vision and flu like symptoms...also scared if it travels to my eyes or head....wondering if anyone has or is experiencing these too? I'm a little scared, and read some real horror stories! Wondering if its going to take a toll on my health now? Should I get it dissolved?

Comments (2)

I had some injections of voluma in my cheeks two days ago. I experienced some strange sensation like my heart pulsating too fast an my stomach being kind of "knotted" - I'm eating almost nothing. I think it might be due to anxiety though as I am not really satisfied with the puffy cheeks I've got as a result of my injections. In case i do have some other symptoms I'll let you know.
Reply
Hi, I had juvederm in my cheeks once(recommended by my doc when I went in wanting to fill in my nasofolds for the first time),and I don't think i will do it again. It wasn't terrible, but I wasn't crazy about the "puffy" look that I had. My one cheek was also puffier than the other and I had a bruise on that side for a while, but I think I had headaches too. And sometimes I felt pain in my cheek, especially when I smiled. But after a couple of weeks it went away. But no flu like symptoms. You should definitely go back and see your doc.
Reply